MathSciNet Relay Station
MathSciNet bibliographic data
MR792293 (87b:58068) 58F20 (54H20 58F08 58F13)
Barge, Marcy; Martin, Joe Dense periodicity on the interval. Proc. Amer. Math. Soc. 94 (1985), no. 4, 731–735.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement